I went to take my advil for a headache and somebody had put 50mg amytriptoline in the bottle. i thought i was only taking800mg of advil instead i took 200mg of amytriptoline. i made myself throw up within 5mins of realizing what had happened. i am a small person and am wondering if i need to go to hospital
Shoot whomever did that, you should never put a different med in a bottle then what its labeled for. Is it your amitriptyline? How much do you take normally? If its not yours its going to knock you out. You can call poison control and check with them if its something you need a dr for our just go to bed and sleep it off 1-800-222-1222
Hey there Lucre. It'll just make you very sleepy. You can still take an the Advil if you need to for your headache. When I was on it my Dr also prescribed 800mgs ibuprofen to me. Tell whoever mixed pills in the wrong bottle never to do that again. That's how horrible accidents causing death happen every year. Good luck to you. Hope you headache eases.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ibuprofen - Adverse effects of Advil? I have been having a lot of joint problems lately (knees, hip)
Posted 20 Jan 2013 • 2 answers
Posted 17 Dec 2014 • 2 answers
Posted 27 Jan 2015 • 2 answers
Posted 23 Feb 2015 • 5 answers
Ibuprofen - I am passing straight blood after taking advil. What should l do lve lost about a cup l?
Posted 9 Mar 2016 • 2 answers